| Model Number |
KD-V411M-0330 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter establishment name (b)(6) hospital.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a discharge occurred between the knife wire and the endoscope tip and, the knife wire became momentarily hot and broke due to the discharge.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that during a therapeutic endoscopic sphincterotomy (est) procedure, the cutting wire of the subject device broke twice.The procedure was completed with a similar device.There were no reports of patient harm.